# SDR UIEA2022072600781

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION FOUND DURING PERFORM SB 747-54A2245 ON BOTH SIDES OF #1 & #4 PYLON(1) ACCOMPLISHED EI T2022A54M-1980 REV 1. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
